# SDR R61A201404080562

- Difficulty date: April 8, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: MS2113403009
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THREE LATCH BOLTS ON BOTTOM CENTER OVERWING RT CUT OUT ARE CORRODED.  MAINTENANCE R & R LATCH BOLTS IAW AMM  20-10-01, PN MS21134-03009, BOLT.
